# SDR CA980916046

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: A29002
- Condition: Leaking
- Location: Rt Engine
- Part time: 224 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, THE RIGHT HAND ENGINE MAIN FUEL PUMP HOSE ASSY WAS FOUND TO BE LEAKING.  HOSE ASSY REPLACED.  LEAKING OF HOSE WAS DUE TO INTERNAL FAILURE OF HOSE LINING.  PART TC:  293.
